# SDR HEEA0011283

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 212070108007
- Condition: Mis Marked
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TRIPLE TACH INDICATOR WRONG MARKINGS.
